Journal article icon

Journal article

The separating variety for the basic representations of the additive group

Abstract:

For a group G acting on an affine variety X, the separating variety is the closed subvariety of X×X encoding which points of X are separated by invariants. We concentrate on the indecomposable rational linear representations Vn of dimension n+1 of the additive group of a field of characteristic zero, and decompose the separating variety into the union of irreducible components. We show that if n is odd, divisible by four, or equal to two, the closure of the graph of the action, which has dime...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jalgebra.2012.11.043

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Elsevier
Journal:
Journal of Algebra More from this journal
Volume:
377
Pages:
269-280
Publication date:
2013-01-02
DOI:
ISSN:
0021-8693
Keywords:
Pubs id:
pubs:652552
UUID:
uuid:21d573c8-d352-496e-b742-816afefb4712
Local pid:
pubs:652552
Deposit date:
2016-10-14

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP